# SDR SWAA002024

- Difficulty date: October 14, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 15,675 hours, 13,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS NEAR O/W EXIT HAS LOOSE WIRES EXPOSED.  REMOVED AND REPLACED EEPLS SOCKET AT ROW 15 PER MM.
